# SDR USAA2011080100023

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 69,950 hours, 31,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED EMERGENCY EXIT SIGN COVER MISSING SEAT 10A.  MAINTENANCE REPLACED EMERGENCY EXIT SIGN COVER LENS AT ROW 10A.
